# SDR DALA2025121609170

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,886 hours, 21,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SILL, LOWER CHORD CORRODED IN MULTIPLE AREAS.  AFT OF CARGO DOOR CUTOUT.   BLENDED AREAS MINIMUM REMAINING THICKNESS 0.153 AND IS OUT OF LIMITS IAW SRM 53-60-15, REPAIRED DAMAGE PER ERA 630682-14. (1352869)
